Year 2015, Volume , Issue 7, Pages 22 - 28 2015-08-01

ON THE ZEROS OF THE DERIVATIVES OF FIBONACCI AND LUCAS POLYNOMIALS

Nihal Yılmaz ÖZGÜR [1] , Öznur Öztunç KAYMAK [2]


The purpose of this article is to derive some functions which map the zeros of Fibonacci polynomials to the zeros of Lucas polynomials. Also we find some equations which are satisfied by F 0 n (x) and so L 00 n (x). To obtain these equations, formulizations which are made up of hyperbolic functions for Fibonacci and Lucas polynomials are used.
− Fibonacci polynomial, Lucas polynomial
Other ID JA36RB88CH
Journal Section Research Article
Authors

Author: Nihal Yılmaz ÖZGÜR

Author: Öznur Öztunç KAYMAK

Dates

Publication Date : August 1, 2015

Bibtex @ { jnt381186, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {22 - 28}, doi = {}, title = {ON THE ZEROS OF THE DERIVATIVES OF FIBONACCI AND LUCAS POLYNOMIALS}, key = {cite}, author = {ÖZGÜR, Nihal Yılmaz and KAYMAK, Öznur Öztunç} }
APA ÖZGÜR, N , KAYMAK, Ö . (2015). ON THE ZEROS OF THE DERIVATIVES OF FIBONACCI AND LUCAS POLYNOMIALS. Journal of New Theory , (7) , 22-28 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34499/381186
MLA ÖZGÜR, N , KAYMAK, Ö . "ON THE ZEROS OF THE DERIVATIVES OF FIBONACCI AND LUCAS POLYNOMIALS". Journal of New Theory (2015 ): 22-28 <https://dergipark.org.tr/en/pub/jnt/issue/34499/381186>
Chicago ÖZGÜR, N , KAYMAK, Ö . "ON THE ZEROS OF THE DERIVATIVES OF FIBONACCI AND LUCAS POLYNOMIALS". Journal of New Theory (2015 ): 22-28
RIS TY - JOUR T1 - ON THE ZEROS OF THE DERIVATIVES OF FIBONACCI AND LUCAS POLYNOMIALS AU - Nihal Yılmaz ÖZGÜR , Öznur Öztunç KAYMAK Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 22 EP - 28 VL - IS - 7 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory ON THE ZEROS OF THE DERIVATIVES OF FIBONACCI AND LUCAS POLYNOMIALS %A Nihal Yılmaz ÖZGÜR , Öznur Öztunç KAYMAK %T ON THE ZEROS OF THE DERIVATIVES OF FIBONACCI AND LUCAS POLYNOMIALS %D 2015 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 7 %R %U
ISNAD ÖZGÜR, Nihal Yılmaz , KAYMAK, Öznur Öztunç . "ON THE ZEROS OF THE DERIVATIVES OF FIBONACCI AND LUCAS POLYNOMIALS". Journal of New Theory / 7 (August 2015): 22-28 .
AMA ÖZGÜR N , KAYMAK Ö . ON THE ZEROS OF THE DERIVATIVES OF FIBONACCI AND LUCAS POLYNOMIALS. JNT. 2015; (7): 22-28.
Vancouver ÖZGÜR N , KAYMAK Ö . ON THE ZEROS OF THE DERIVATIVES OF FIBONACCI AND LUCAS POLYNOMIALS. Journal of New Theory. 2015; (7): 28-22.

Authors of the Article
Nihal Yılmaz ÖZGÜR [1]
Öznur Öztunç KAYMAK [2]